American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30E20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Nikolaos Pattakos and Alexander Volberg. Continuity of weighted estimates in $A_{p}$ norm. Proc. Amer. Math. Soc. 140 (2012) 2783-2790.
Abstract, references, and article information   
View Article: PDF

[2] Christian Berg and Henrik L. Pedersen. A one-parameter family of Pick functions defined by the Gamma function and related to the volume of the unit ball in $n$-space. Proc. Amer. Math. Soc. 139 (2011) 2121-2132. MR 2775390.
Abstract, references, and article information   
View Article: PDF

[3] Roger W. Barnard, Clint Richardson and Alexander Yu. Solynin. Concentration of area in half-planes. Proc. Amer. Math. Soc. 133 (2005) 2091-2099. MR 2137876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Petri Huovinen. A nicely behaved singular integral on a purely unrectifiable set. Proc. Amer. Math. Soc. 129 (2001) 3345-3351. MR 1845012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Xavier Tolsa. Principal values for the Cauchy integral and rectifiability. Proc. Amer. Math. Soc. 128 (2000) 2111-2119. MR 1654076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alexei G. Poltoratski. On the distributions of boundary values of Cauchy integrals . Proc. Amer. Math. Soc. 124 (1996) 2455-2463. MR 1327037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Joseph A. Ball and Kevin F. Clancey. Interpolation with meromorphic matrix functions . Proc. Amer. Math. Soc. 121 (1994) 491-496. MR 1189741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Pertti Mattila and Mark S. Melnikov. Existence and weak-type inequalities for Cauchy integrals of general measures on rectifiable curves and sets . Proc. Amer. Math. Soc. 120 (1994) 143-149. MR 1160305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert J. Bass. Integral representations of univalent functions and singular measures . Proc. Amer. Math. Soc. 110 (1990) 731-739. MR 1028039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. M. Anderson and A. Hinkkanen. The Cauchy transform on bounded domains . Proc. Amer. Math. Soc. 107 (1989) 179-185. MR 972226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. A. Hibschweiler and T. H. MacGregor. Closure properties of families of Cauchy-Stieltjes transforms . Proc. Amer. Math. Soc. 105 (1989) 615-621. MR 938912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Charles N. Moore. The corona theorem for domains whose boundary lies in a smooth curve . Proc. Amer. Math. Soc. 100 (1987) 266-270. MR 884464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Ortel and W. Schneider. The parametric Gauss-Green theorem . Proc. Amer. Math. Soc. 98 (1986) 615-618. MR 861762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. W. Hilger and J. F. Michaliček. An integral representation of holomorphic functions . Proc. Amer. Math. Soc. 74 (1979) 44-48. MR 521871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1